MathSciNet Relay Station
MathSciNet bibliographic data
MR962207 65N10 (65N20)
Bramble, James H.; Pasciak, Joseph E.; Sammon, Peter H.; Thomée, Vidar Incomplete iterations in multistep backward difference methods for parabolic problems with smooth and nonsmooth data. Math. Comp. 52 (1989), no. 186, 339–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement